# SDR IXXA0200083S

- Difficulty date: July 7, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE FORWARD CARGO COMPARTMENT AFT DOOR SKIN TOP REAR AREA AT FUSELAGE STATION 557.5 AND LONGERON 27R. REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR FILLER AND DOUBLER IAW THE DOUGLAS SRM.
